ASPIRIN Extra Strength Tablet, 500 mg

Ask AI a Question

Brand: Aspirin

ASIN: B0074JCE90 (CA)

11.78 CAD In Stock

Features

  • Fast and effective relief of headaches, back pain, muscle aches, toothache, pain of inflammation, joint pain and also relief from pain and fever due to cold and flu
  • Tablets are coated making them easy to swallow
  • Caffeine-free and sodium-free
  • Each tablet contains 500mg acetylsalicylic acid (ASA)

Category: N/A (Slug: over-the-counter-medication/pain-fever/aspirin)

Ask a Question about "ASPIRIN Extra Strength Tablet, 500 mg"

0 / 300